After being really sick and having a terrible cough, for at least 4 weeks I started feeling better last week and my cough was almost gone. I was diagnosed with pneumonia a week before Thanksgiving and treated with Zithromax and a great cough syrup. In the last few days it's slowly coming back and I hear some crackles and wheezing again. I still feel pretty good otherwise but wonder if this is normal or if it's coming back.
This sounds familiar -- I had crackles, wheezing, "spidery finger tickles" in my lungs for weeks after pnuemonia (pneumonia) while pregnant. Finally, the internist sent me to an allergist who told me I had asthma and had for years (despite my hearty protests)! Good diagnosis but he was very big on steriods -- had me on nasal and inhaled steroids WHILE PREGNANT! (My OBGYN kept saying, 'well if you don't breath, there'll be NO baby!" My internist kept saying "steriods cause birth defects!" Thank God my daughter, now 5 seems unharmed.) Anyway, after a bout with Thyroid cancer, all docs agreed to take me off steroids. Now my family doc has me on singulair which according to the perscribing insert acts somewhat like asprin/ibuporfin in how it reduces inflamation (inflammation). (FYI, they recommend you NOT use it concurrently with those drugs because it can aggravate any underlying sensitivity you may have to them/it.) It's great at relieving the bronchial spasm -- no more fluttery feeling or sound effects in my lungs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.